Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




237 Publications

2022 | Journal Article | IST-REx-ID: 10413
Generalized quasi-metric semilattices
D. Dikranjan, A. Giordano Bruno, H.P. Künzi, N. Zava, D. Toller, Topology and Its Applications 309 (2022).
View | DOI
 
2022 | Book Chapter | IST-REx-ID: 11440 | OA
The persistent homology of dual digital image constructions
B. Bleile, A. Garin, T. Heiss, K. Maggs, V. Robins, in:, E. Gasparovic, V. Robins, K. Turner (Eds.), Research in Computational Topology 2, 1st ed., Springer Nature, Cham, 2022, pp. 1–26.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11658 | OA
Depth in arrangements: Dehn–Sommerville–Euler relations with applications
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Leibniz International Proceedings on Mathematics (n.d.).
View | Files available
 
2022 | Journal Article | IST-REx-ID: 11660 | OA
A window to the persistence of 1D maps. I: Geometric characterization of critical point pairs
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, LIPIcs (n.d.).
View | Files available
 
2022 | Journal Article | IST-REx-ID: 10773 | OA
Continuous and discrete radius functions on Voronoi tessellations and Delaunay mosaics
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Discrete and Computational Geometry 67 (2022) 811–842.
View | Files available | DOI
 

Search

Filter Publications